Show simple item record

AuthorKunze, Markusdc.contributor.author
Date of accession2019-09-27T09:17:23Zdc.date.accessioned
Available in OPARU since2019-09-27T09:17:23Zdc.date.available
Date of first publication2005dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordSectorial formsdc.subject
KeywordConvergence theoremdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHElliptic operatorsdc.subject.lcsh
TitleApproximation and closedness of sectorial formsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionAbteilung Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2005source.volume
Source - Issue10source.issue
Source - Year2005source.year
Source - From page219source.fromPage
Source - To page228source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record